Wyoming, 2014High Wind in Wyoming, January 19 to 21, 2014
January 19 to 21, 2014 · NWS CYS · 18 events in 4 counties and zones
A large surface pressure gradient across southeast Wyoming produced a prolonged period of strong and gusty westerly winds through the wind corridors. Frequent gusts of 60 to 70 mph were observed.
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large surface pressure gradient across southeast Wyoming produced a prolonged period of strong and gusty westerly winds through the wind corridors. Frequent gusts of 60 to 70 mph were observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jan 18, 10:46 PM MST, 1 hour 20 minutes earlier.
Area forecast discussion, Jan 18, 10:46 PM MST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1046 PM MST SAT JAN 18 2014
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 300 PM MST SAT JAN 18 2014
THE EARLY AFTERNOON WATER VAPOR SATELLITE IMAGERY DEPICTED A
PRONOUNCED LARGE SCALE PATTERN ACROSS THE LOWER 48. A STRONG LOW
PRESSURE SYSTEM AND COLD FRONT WERE MOVING SOUTHEAST ACROSS THE
MIDWEST. A EASTERN PACIFIC TROUGH AND COLD FRONT WERE AFFECTING
BRITISH COLUMBIA AND WASHINGTON STATE. A RIDGE EXTENDED FROM THE
NORTHERN ROCKIES INTO CALIFORNIA. FAST NORTHWEST FLOW ALOFT
PERSISTED OVER THE PLAINS WITH 700MB WINDS SLOWLY DECREASING.
STRONGEST WINDS HAVE BEEN CONFINED TO THE SOUTHERN PORTION OF THE
NEBRASKA PANHANDLE TODAY...WITH PEAK GUST OF 57 MPH AT SIDNEY AT
MIDDAY. THE GUSTY WINDS CREATED AREAS OF BLOWING DUST REDUCING
VISIBILITIES TO A MILE AT TIMES ALONG I-80 FROM KIMBALL TO SIDNEY
AND LODGEPOLE. BOTH SUSTAINED AND GUSTS HAVE BEGUN TO SLOWLY
DECREASE AND THIS TREND WILL CONTINUE FOR THE REST OF THE AFTERNOON
AS THE UPPER JET MOVES FURTHER TO THE EAST. SKIES WEER MOSTLY SUNNY
TO SUNNY AND TEMPERATURES WERE IN THE 30S AND 40S.
FORECAST CHALLENGES FOR THE SHORT TERM WILL FOCUS ON TEMPERATURES AND
WINDS. THE 12Z NUMERICAL MODEL GUIDANCE IS CONSISTENT PROGGING A
PERSISTENT NORTHWEST FLOW ALOFT. WINDS ALOFT GRADUALLY DECREASE
THROUGH SUNDAY. A WEAK SHORTWAVE OVER WESTERN MONTANA THIS EVENING
MOVES QUICKLY SOUTHEAST INTO THE WESTERN GREAT PLAINS SUNDAY MORNING.
THIS FEATURE WILL SERVE TO TIGHTEN THE LOW LEVEL PRESSURE GRADIENT
RESULTING IN A PERIOD OF GUSTY WEST-NORTHWEST WINDS FOR MUCH OF
SOUTHEAST WYOMING FROM TONIGHT THROUGH MIDDAY SUNDAY. SUSTAINED
SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
FOR THE WIND PRONE AREAS. WINDS SLOWLY DIMINISH SUNDAY AFTERNOON AND
EVENING. THE NEXT CLIPPER SYSTEM WILL BE DIVING SOUTHEAST FROM SOUTH
CENTRAL CANADA INTO THE DAKOTAS AND UPPER MIDWEST BY MONDAY MORNING.
THE PLAINS WILL EXPERIENCE A COLD FRONTAL PASSAGE WITH THE BRUNT OF
THE COLDER AIR STAYING WELL EAST OF THE CWA. POST-FRONTAL PRESSURE
GRADIENT TIGHTENS ONCE AGAIN PRODUCING GUSTY NORTHWEST WINDS EAST OF
THE LARAMIE RANGE. WINDS MAY APPROACH ADVISORY CRITERIA FOR THE
WESTERN PANHANDLE MONDAY.
FOLLOWED A BLEND OF WEIGHTED/CONSENSUS MODELS FOR TEMPERATURES.
EXPECT MILD LOW TEMPERATURES TONIGHT WITH 20S TO MID 30S OUTSIDE THE
MOUNTAINS. 700MB TEMPERATURES SUNDAY PEAK NEAR 2C AND DOWNSLOPE WIND
FLOW WILL PUSH THE MERCURY WELL INTO THE 50S TO AROUND 60 FOR THE
PLAINS. SUNDAY NIGHT LOW TEMPERATURES WILL BE ABOUT 5 DEGREES
COOLER. 700MB TEMPERATURES FALL TO AROUND -8C MONDAY WITH HIGH
TEMPERATURES 10 TO 15 DEGREES COLDER...RANGING FROM THE MID 30S TO
MID 40S.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 200 PM MST SAT JAN 18 2014
A DEEP HUDSON BAY LOW WILL KEEP HOLD OF THE EASTERN HALF OF NORTH
AMERICAN WITH A HIGH AMPLITUDE RIDGE PERSISTING ALONG THE WEST
COAST. THE ROCKIES WILL BE WEDGED BETWEEN THESE TWO FEATURES THROUGH
THE LONG TERM PERIOD...WITH A FEW SHORTWAVE FEATURES ROTATING AROUND
THE HUDSON LOW INTO THE PLAINS AND UPPER MIDWEST IN NORTHWEST FLOW
ALOFT. GENERALLY BREEZY WINDS WILL PREVAIL ACROSS THE FORECAST AREA
IN THIS PATTERN MONDAY NIGHT THROUGH EARLY WEDNESDAY...THEN A COLD
FRONT ASSOCIATED WITH A STRONGER WAVE MOVING ACROSS THE GREAT LAKES
WILL ATTEMPT TO BACK WESTWARD INTO THE CWA ON WEDNESDAY AFTERNOON.
THE 12Z ECMWF IS MUCH STRONGER AND DEEPER WITH THE FRONT AND
AVAILABLE MOISTURE PLUME...WITH THE GFS QUITE A BIT WEAKER AND
DRIER. DRY AND MILD CONDITIONS WILL ACCOMPANY THE BREEZY PATTERN TO
THIS POINT...WITH SOME POTENTIAL FOR PRECIP ACROSS THE EASTERN
PLAINS ON WEDNESDAY AFTERNOON AS THE FRONT ROLLS THROUGH. MODEL
TRENDS FAVOR THE GFS...SO WILL MAINTAIN A MOSTLY DRY FORECAST FOR
NOW. TEMPS WILL COOL ABOUT 5 DEGREES ON WEDNESDAY BEHIND THE FRONT
AND WINDS WILL EASE OVERALL. THE FRONT WILL BE SLOW TO PUSH BACK
EAST ON THURSDAY SO WILL CONTINUE TO SEE SOMEWHAT COOLER TEMPS ON
THURSDAY...WHICH ARE IN REALITY AROUND NORMAL FOR THIS TIME OF YEAR.
BREEZY CONDITIONS WILL RETURN ON FRIDAY...WITH THE POSSIBILITY OF
MOUNTAIN SHOWERS IN THE MORNING AS THE GFS SHOWS A SHORTWAVE MOVING
SOUTH ACROSS THE REGION UNDER STRENGTHENING UPPER LEVEL FLOW. THE
WAVE LOOKS QUITE DISORGANIZED WITH MOISTURE LESSENING AS THE WAVE
MOVES ACROSS THO...SO WILL LIKELY JUST SEE GUSTY NORTHWEST WINDS AND
FLURRIES BEHIND THE SURFACE FRONT ACROSS THE EASTERN PLAINS ON
FRIDAY...WITH A FEW MOUNTAINS SNOW SHOWERS OUT WEST.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY EVENING)
ISSUED AT 1043 PM MST SAT JAN 18 2014
VFR CONDITIONS TO PREVAIL THROUGH THE PERIOD AS THE DRY PATTERN
CONTINUES FOR AREA TERMINALS. MAIN AVIATION IMPACT WILL BE GUSTY
SFC WINDS WITH SOUTHWEST AND WEST WINDS GUSTING TO BETWEEN 25 AND
35 KNOTS AT SOUTHEAST WYOMING TERMINALS THROUGH THE ENTIRE PERIOD.
WESTERN NEBRASKA PANHANDLE SITES WILL ONLY SEE WINDS GUST DURING
THE DAYLIGHT HOURS AND ONLY UP TO AROUND 25 KNOTS.
&&
.FIRE WEATHER...
ISSUED AT 200 PM MST SAT JAN 18 2014
NO FIRE WEATHER CONCERNS ARE FORECAST THROUGH EARLY NEXT WEEK. A DRY
NORTHWEST FLOW WILL PREVAIL. GUSTY NORTHWEST WINDS OF 30 TO 40 MPH
THIS AFTERNOON WILL DIMINISH THIS EVENING...BUT INCREASE ONCE AGAIN
LATER TONIGHT AND SUNDAY FOR MUCH OF SOUTHEAST WYOMING. IT WILL BE
UNSEASONABLY MILD SUNDAY WITH HIGHS IN THE 50S EAST OF THE LARAMIE
RANGE AND MINIMUM HUMIDITIES OF 20 TO 25 PERCENT. A PLAINS COLD
FRONTAL PASSAGE SUNDAY NIGHT WILL LOWER HIGH TEMPERATURES 10 TO 15
DEGREES ON MONDAY AND BRING GUSTY NORTHWEST WINDS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&
SHORT TERM...JAMSKI
LONG TERM...RJM
AVIATION...HAHN
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jan 18, 9:33 PM MST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
933 PM MST SAT JAN 18 2014
NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-
119-200445-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
933 PM MST SAT JAN 18 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ106-110-116-117-200445-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
933 PM MST SAT JAN 18 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
LOCALLY WINDY SOUTHWEST WINDS WILL GUST TO BETWEEN 45 AND 55 MPH
NEAR ARLINGTON...OVER THE INTERSTATE 80 SUMMIT AND AT BORDEAUX
THROUGH THE REST OF THE OVERNIGHT HOURS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
BREEZY CONDITIONS WILL CONTINUE ACROSS THE TYPICALLY WINDY AREAS
NEAR THE LARAMIE RANGE AND IN THE VICINITY OF ARLINGTON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jan 18, 8:55 PM MST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
855 PM MST SAT JAN 18 2014
WYZ106-110-190700-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
855 PM MST SAT JAN 18 2014
...BREEZY SOUTHWEST WINDS TO CONTINUE IN SOUTHWEST PLATTE COUNTY
AND NEAR ARLINGTON TONIGHT...
SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF UP TO 55 MPH WILL
CONTINUE IN SOUTHWEST PLATTE COUNTY AND NEAR ARLINGTON TONIGHT.
MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES CAN EXPECT TO
ENCOUNTER THESE STRONG CROSSWINDS ALONG THESE STRETCHES OF
INTERSTATE 80 AND 25 TONIGHT.
THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE
LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES
TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE
ADVISED TO DELAY TRAVEL.
HAHN
High Wind, North Snowy Range Foothills
- When
- January 19, 12:06 AM MST to 2:46 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Arlington measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 19/0006 MST.
High Wind, South Laramie Range Foothills
- When
- January 19, 12:50 AM MST to 2:50 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Otto measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range Foothills
- When
- January 19, 2:05 AM MST to 4:55 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Interstate 80 mile marker 353 measured sustained winds of 40 mph or higher.
High Wind, Central Laramie Range and Southwest Platte County
- When
- January 19, 4:11 AM MST to 7:26 PM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT sensor at Bordeaux measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 19/1656 MST.
High Wind, North Snowy Range Foothills
- When
- January 19, 6:50 PM MST to January 20, 1:00 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Wagonhound measured sustained winds of 40 mph or higher.
High Wind, Central Laramie Range and Southwest Platte County
- When
- January 21, 2:56 AM MST to 8:21 AM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT sensor at Bordeaux measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 21/0416 MST.
High Wind, North Snowy Range Foothills
- When
- January 21, 4:26 AM MST to 11:41 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Arlington measured sustained winds of 40 mph or higher, with a peak gust of 60 mph at 21/0511 MST.
High Wind, South Laramie Range Foothills
- When
- January 21, 4:30 AM MST to 12:30 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Emkay measured sustained winds of 40 mph or higher, with a peak gust of 70 mph at 21/0930 MST.
High Wind, South Laramie Range Foothills
- When
- January 21, 5:45 AM MST to 10:00 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Otto measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range Foothills
- When
- January 21, 7:11 AM MST to 8:56 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Wyoming Hill measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 21/0836 MST.
High Wind, South Laramie Range
- When
- January 21, 7:21 AM MST to 2:46 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Buford East measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range
- When
- January 21, 7:41 AM MST to 12:01 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Remount measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- January 21, 8:01 AM MST to 9:41 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Foote Creek measured sustained winds of 40 mph or higher.
High Wind, North Snowy Range Foothills
- When
- January 21, 8:50 AM MST to 11:50 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT sensor at Cooper Cove measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 21/0850 MST.
High Wind, South Laramie Range
- When
- January 21, 8:55 AM MST to 1:15 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Lynch measured sustained winds of 40 mph or higher, with a peak gust of 61 mph at 21/1145 MST.
High Wind, South Laramie Range Foothills
- When
- January 21, 11:01 AM MST to 2:16 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Whitaker measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 21/1316 MST.
High Wind, South Laramie Range
- When
- January 21, 12:02 PM MST to 1:07 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Vedauwoo measured sustained winds of 40 mph or higher.
High Wind, South Laramie Range
- When
- January 21, 12:26 PM MST to 3:26 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Lone Tree measured sustained winds of 40 mph of higher, with a peak gust of 60 mph at 21/1321 MST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 498032, 498053, 498052, 497801, 498041, 497802, 498034, 498051, 498054, 498056, 498044, 498049, 498039, 498036, 498046, 498055, 498050, 498048.